MAUDE Adverse Event Report: CIRCA SCIENTIFIC S-CATH ESOPHAGEAL TEMPERATURE PROBE

CIRCA SCIENTIFIC S-CATH ESOPHAGEAL TEMPERATURE PROBE
Model Number CS-2001
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bronchial Hemorrhage (4456)
Type of Reportable Event Serious Injury
Event or Problem Description
The procedure was atrial flutter/fibrillation ablation.The atrial flutter was ablated and transseptal was performed.The patient's blood pressure dropped suddenly and the procedure was stopped.The patient was transferred to the icu.Patient had ecmo done later in the day.The ablation in the left atrium had not performed and circa had not clarified its position under x-ray prior the incident occurrence.Electrophysiologist stated that the circa probe was placed in the bronchus which caused hemorrhage.Anesthesiologist assistant stated that there was no evidence of the patient's bronchial hemorrhage.
 
Additional Manufacturer Narrative
No alleged defect with probe or instructions.User did not place under fluoroscopic x-ray.

Brand Name
S-CATH ESOPHAGEAL TEMPERATURE PROBE
Common Device Name
ESOPHAGEAL TEMPERATURE PROBE
Manufacturer (Section D)
CIRCA SCIENTIFIC
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer (Section G)
CIRCA SCIENTIFIC
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer Contact
fred piazza
14 inverness drive east
suite h-136
englewood, CO 80112
3039518767
MDR Report Key16881576
Report Number3009437315-2023-00002
Device Sequence Number20291155
Product Code FLL
UDI-Device Identifier10860237000214
UDI-Public10860237000214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-2001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexUnknown